| Model Number |
N/A |
| Medical Device Problem Code |
Material Deformation (2976)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/16/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The manufacturer has received the sample and will be evaluated.A supplemental will be submitted with evaluation results.
Event or Problem Description
It was reported during repeated catheter advancement, the catheter kinked due to the presence of a non-magnetic coating on the guidewire, leaving a distinct crease.Concerned about potential detachment, the catheter was reinserted.No further information was provided.